|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
Viadeo
|
English
|
Français
|
Español
|
العربية
|
 
International Journal of Innovation and Applied Studies
ISSN: 2028-9324     CODEN: IJIABO     OCLC Number: 828807274     ZDB-ID: 2703985-7
 
 
Friday 25 May 2018

About IJIAS

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJIAS

  Call for Papers - May 2018     |     Now IJIAS is indexed in EBSCO, ResearchGate, ProQuest, Chemical Abstracts Service, Index Copernicus, IET Inspec Direct, Ulrichs Web, Google Scholar, CAS Abstracts, J-Gate, UDL Library, CiteSeerX, WorldCat, Scirus, Research Bible and getCited, etc.  
 
 
 

A Novel Approach for Gain and Bandwidth Re-Configurability in Helical Antenna


Volume 4, Issue 1, September 2013, Pages 233–238

 A Novel Approach for Gain and Bandwidth Re-Configurability in Helical Antenna

Rahul Yadav1

1 Electronics & Telecommunication, Mumbai University/Thakur College of Engineering & Technology, Mumbai, Maharashtra, India

Original language: English

Received 21 July 2013

Copyright © 2013 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


A Pi-wall shaped partial cavity backed 1

Author Keywords: Pi-shaped Partial Cavity, Antenna, Rotation Angles, Re-configurability, Return Loss.


How to Cite this Article


Rahul Yadav, “A Novel Approach for Gain and Bandwidth Re-Configurability in Helical Antenna,” International Journal of Innovation and Applied Studies, vol. 4, no. 1, pp. 233–238, September 2013.